# SDR USAA2011041991554

- Difficulty date: April 5, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CORROSION ON Z-ANGLE AT BS 967, ST 17R.  REPLACED Z-ANGLE AT BS 967, ST 17R IAW B737-400 SRM 51-10-02.
